# SDR MWEA98339

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5910152
- Condition: Corroded
- Location: Bs 579-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD SEAT TRACK WAS FOUND CORRODED FROM FS 579 TO 965.  REMOVED AND REPLACED SEAT TRACK.
